MathSciNet Relay Station
MathSciNet bibliographic data
MR1664422 (2001a:57047) 57R55 (14J80 57R57)
Park, B. Doug Exotic smooth structures on $3{\rm C}{\bf P}\sp 2\#n\overline{{\rm C}{\bf P}}{}\sp 2$. II. Proc. Amer. Math. Soc. 128 (2000), no. 10, 3067–3073.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement